# SDR WX0A2016102073195

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N225NV
- Make and model: Airbus A320-214
- Aircraft serial: 706
- Aircraft time: 45,374 hours, 33,508 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 2044M38P07
- Part serial: LMDB3711
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, ENG NR 2 THRUST LEVER DISAGREE, PERFORMED TMS 76-11-00-810-814-A.  REMOVED AND REPLACED ECU IAW AMM 73-21-60PB401.  THE FUNCTIONAL TEST OF THE ECU PASS SUCCESSFUL IAW AMM TASK 73-21-60-720-040-B.
